zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blow-up and global existence of solutions to integral equations with infinite delay in Banach spaces. (English) Zbl 1238.45009
Summary: We present new blow-up theorems, which are only in terms of the ordinary limit, for the solutions to the Cauchy problem for integral equations with infinite delay in Banach spaces. Moreover, we provide an example to illustrate our abstract result.

45N05Abstract integral equations, integral equations in abstract spaces
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] T.J. Xiao, J. Liang, Blow-up results for abstract integral equations with infinite delay. Preprint
[2] Adimy, M.; Bouzahir, H.; Ezzinbi, K.: Existence for a class of partial functional differential equations with infinite delay. Nonlinear anal. Ser. A. TMA 46, 91-112 (2001) · Zbl 1003.34068
[3] Henriquez, H. R.: Regularity of solutions of abstract retarded functional-differential equations with unbounded delay. Nonlinear anal. Ser. A. TMA 28, 513-531 (1997)
[4] Huang, F. L.: On linear autonomous functional differential equations with infinite delay. Ann. differential equations 3, 275-292 (1987) · Zbl 0629.34071
[5] Liang, J.; Xiao, T. J.; Van Casteren, J.: A note on semilinear abstract functional differential and integrodifferential equations with infinite delay. Appl. math. Lett. 17, 473-477 (2004) · Zbl 1082.34543
[6] Liang, J.; Xiao, T. J.: Solvability of the Cauchy problem for infinite delay equations. Nonlinear anal. Ser. A. TMA 58, 271-297 (2004) · Zbl 1058.34106
[7] Liang, J.; Xiao, T. J.: Solutions to nonautonomous abstract functional equations with infinite delay. Taiwanese J. Math. 10, 163-172 (2006) · Zbl 1105.47063
[8] Liu, J. H.: Periodic solutions of infinite delay evolution equations. J. math. Anal. appl. 247, 627-644 (2000) · Zbl 1056.34085